Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is it normal to have no periods while on Petogon ?

I am a 20 yr old woman and I have been on preventin 4 a year now. I went to the clinic on December 20 and that nurse decided 2 change me from Nur-isterate to Petogen. I do not get my periods at all and the doctor told me as long as my body did not respond negatively 2 the 1st injection, I can continue with Petogen. All I am worried about now is the fact that I am not getting my periods at all! But I get period pains alot. Is it normal? Really now...
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Long term use of the drug petogen may cause absence of periods and dysmenorrhea as side effects.You are experiencing side effects.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor